May 14, 2012 - 8:19 pm
I finished chemo February 10th and finished radiation April 6th. I am having problems with my left calf, ankle and foot swelling and turning dark red, sometimes purple, when I sit. When I stand up, my foot goes back to normal color, and when I elevate my legs it gets better also. My onc got both a test to look for clots and another one to see if my blood pressures were good from my thigh down to my toes. The results came back as normal for both tests. It is very uncomfortable and hard to wear shoes. I can hardly stand to sit in my car and drive home at the end of my work day.
Have any of you ever experienced anything like this? Onc felt it was after effects of chemo but I'm wondering if I should go see my family doctor and pursue it further. I just am not sure if it would be normal to still have this issue 3 months after chemo is finished? It doesn't seem like something I should have in the first place, actually! It only happens when I sit.
I would appreciate hearing if anyone else has had this particular issue? Thank you!